# SDR ASAA2017021219876

- Difficulty date: February 12, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,952 hours, 11,314 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 1 CORRODED. GROUNDED - YES. REMOVED CORR FROM FWD CARGO COMPARTMENT 1 FLOOR PANEL AND FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 1. FABRICATED NEW FLOOR PANEL IAW SRM 51 40 05 0G 0 W 2" O .071 R .050 L 20" D .021.
